# SDR REXA2016022800341

- Difficulty date: February 28, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 5,698 hours, 3,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT INBD FLAP VANE IS CHAFED AT INBD MOST LOCATION ON PANEL 684ET.  R & R RT INBD FLAP VANE AT THE MOST INBD LOCATION ON PANEL 684ET IAW SRM 51-40-11-001-001-A01.
